# SDR C77A2020012540062

- Difficulty date: October 30, 2019
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N6015C
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17014734001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CABIN FLOOR STRUCTURE: P/N 170-05663-003 RH FLOOR SILL, P/N 170-04071-001 FR15 RH FLOOR SUPPORT, P/N 170-12114-001 RH FLOOR SPLICE, P/N 170-07311-001 LH FLOOR DOUBLER, P/N 170-13633-001 FR16 FLOOR SUPPORT, P/N 170-14734-001 LH FLOOR SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR. WORK ORDER 2763522
